# SDR P5CA2018100100305

- Difficulty date: October 1, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 79,045 hours, 20,883 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Part number: DPX2DA2657533B14
- Condition: Defective
- Location: Window Heat
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

REPEAT WRITE UP - ON TAXI IN RT FWD WINDOW EICAS . CW WITH QRH AND MSG CLEARED( LOG PAGES 0965135-3, LOG PAGE 0965137-07 AND -08 : TS PER WDM 30-41-012 CW CONTINUITY  CHECKS FROM R1 WINDOW J1,J5,D1914,D1912 TO WINDOW HEAT CONTROLLER AND FROM CONT PANEL TO R1 WINDOW ALL WIRES CHECKED OK SEE LOG PAGE 0965137-7 FOR CORRECTIVE ACTION - REMOVED AND REPLACED CONN D1914 AND D1912 PER WDM 30-41-12 SHT 2 RT FWD WINDOW HEAT OPS CHECKS OK PER AMM 30-41-00. ALSO, REMOVED AND REPLACED CONNECTOR D2898A PER WDM 30-41-12 SHT 2 WINDOW HEAT OPS CHECKS OK PER AMM 30-41-00 (PN DPX2DA-26575-33B-1401)  )
